| Catalog Number |
550536008 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); No Apparent Adverse Event (3189); Noise, Audible (3273)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
12/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: h3, h6: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.No device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.
Event or Problem Description
Subject id: (b)(6) study no: (b)(6).Clinical adverse event received for possible component dislocation, pt called office stating he was carrying an item down the hall and got caught on the corner and heard a pop and notices a clear bulge in his arm.Pt is headed to the ed and scheduled monday with dr.Device and procedure (relatedness).Device related: probable.Procedure related: causal relationship.Date of event: 12 dec 2025.Date of implant: (b)(6) 2025.Date of revision: no information provided.Device location: left.Treatment/impact: diagnostic intervention: yes (specify: xrays).Depuy synthes products used: catalog number: 550011240.Lot number: 664507.Component type: baseplate.Description: inhance shoulder system modular uniti platform baseplate small ø24mm cementless.Catalog number: 550300500.Lot number: 235422.Component type: screw.Description: inhance shoulder system self-drilling & locking screw 4 pack 20mm & 25mm.Catalog number: 550035600.Lot number: 232001.Component type: screw.Description: inhance shoulder system central screw ø6.0 x 35mm.Catalog number: 550536008.Lot number: 354226.Component type: glenosphere.Description: inhance shoulder system glenosphere ø36+8mm.Catalog number: 520002040.Lot number: 60051.Component type: stem.Description: inhance shoulder system standard stem large ø40mm x 121mm.Catalog number: 550000408.Lot number: 659079.Component type: shell.Description: inhance shoulder system reverse humeral shell large ø40+8mm.Catalog number: 550036000.Lot number: mi85583.Component type: liner.Description: inhance shoulder system reverse liner x-linked vitamin e pe ø36+0mm.
Additional Manufacturer Narrative
Complaint record is approved to be converted to an npi on 23-feb-2026.There is no allegation of deficiency related to the identity, quality, durability, reliability, safety, effectiveness or performance of a depuy synthes device after it was released for distribution.There is no report of an adverse event involving a depuy synthes device.Ae is noted to not be related to the device or procedure.Updates received: device related: not related.Procedure related: not related.Clinician review for conversion to npi complaint status: clinical site adverse event update notification has indicated that clinical site investigator has determined that with respect to the reported adverse event: the relationship to study device: not related.The relationship to primary study procedure: not related.Does not meet the definition of a medical device complaint.Information has been reviewed and determined that there is no allegation of deficiency related to the identity, quality, durability, reliability, safety, effectiveness or performance of a depuy device after it was released for distribution.There is no report of an adverse event involving a depuy device.Clinical study site indicates that the adverse event is not related to device or procedure.